Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/34541
Title: The differentiable chain functor is not homotopy equivalent to the continuous chain functor
Author: Guillén Santos, Francisco
Navarro, Vicenç (Navarro Aznar)
Pascual, Pere (Pascual i Gainza)
Roig Martí, Agustí
Keywords: Topologia diferencial
Topologia algebraica
Àlgebra homològica
Differential topology
Algebraic topology
Homological algebra
Issue Date: 1-Jan-2009
Publisher: Elsevier B.V.
Abstract: Let $S_*$ and $S_*^\{infty}$ be the functors of continuous and differentiable singular chains on the category of differentiable manifolds. We prove that the natural transformation $i: S_*^\infty \rightarrow S_*$, which induces homology equivalences over each manifold, is not a natural homotopy equivalence.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1016/j.topol.2008.09.005
It is part of: Topology and its Applications, 2009, vol. 156, num. 3, p. 658-660
Related resource: http://dx.doi.org/10.1016/j.topol.2008.09.005
URI: http://hdl.handle.net/2445/34541
ISSN: 0166-8641
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
576857.pdf281.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.